# SDR DALA2025072305548

- Difficulty date: July 21, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 58,872 hours, 30,744 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170,  ADDITIONAL OBSERVERS FIXED SEAT,  SEAT UNUSABLE SWAPPED CAPT O2 MASK WITH FIXED OBS SEAT MASK.   REPLACED BOX PER  AMM 35-12.
